# SDR YENA2018122419868

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 42,923 hours, 14,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SEAT TRACK -Y 765 BTWN FR 21+7 AT AFT GALLEY; REPLACED SEAT TRACK - Y765 BTWN FR 12-24 AT FWD GALLEY AREA AS PER SRM A320-51-72-11 AND DRAWING D53112782;D53110920. REF. AEROMAN NR 2018-399733 FOR DETAILS.
